PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 16 | 2 | 183-188
Tytuł artykułu

Some properties of the spectral radius of a set of matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we show new formulas for the spectral radius and the spectral subradius of a set of matrices. The advantage of our results is that we express the spectral radius of any set of matrices by the spectral radius of a set of symmetric positive definite matrices. In particular, in one of our formulas the spectral radius is expressed by singular eigenvalues of matrices, whereas in the existing results it is expressed by eigenvalues.
Rocznik
Tom
16
Numer
2
Strony
183-188
Opis fizyczny
Daty
wydano
2006
otrzymano
2005-08-10
poprawiono
2006-02-07
Twórcy
autor
  • Department of Automatic Control, Silesian University of Technology, ul. Akademicka 16, 44-101 Gliwice, Poland
autor
  • Department of Automatic Control, Silesian University of Technology, ul. Akademicka 16, 44-101 Gliwice, Poland
Bibliografia
  • Berger M.A. and Yang Wang (1992): Bounded semigroups ofmatrices. - Lin. Alg. Appl., Vol. 166, No. 1, pp. 21-27.
  • Czornik A. (2005): On the generalized spectral subradius. - Lin. Alg. Appl., Vol. 407, No. 1, pp. 242-248.
  • Daubechies I. and Lagarias J.C. (1992a): Two-scale difference equation II. Infinite matrix products, local regularity bounds and fractals. - SIAM J. Math. Anal., Vol. 23, No. 4, pp. 1031-1079.
  • Daubechies I. and Lagarias J.C (1992b): Sets of matrices all infinite products of which converge. - Linear Alg. Appl., No. 161,pp. 227-263.
  • Elsner L. (1995): The generalized spectral radius theorem: Ananalytic-geometric proof. - Lin. Alg. Appl., Vol. 220, No. 1, pp. 151-159.
  • Gol'dsheid I.Ya. and Margulis G.A. (1989): Lyapunov indices of aproduct of random matrices. - Russian Math. Surveys, Vol. 44,No. 1, pp. 11-71.
  • Golub G.H. and Loan C.F.V. (1996): Matrix Computations. - 3rd Ed. Baltimore, Johns Hopkins University Press.
  • Gripenberg G. (1996): Computing the joint spectral radius. - Lin. Alg. Appl., Vol. 234, No. 1, pp. 43-60.
  • Guglielmi N. and Zennaro M. (2001): On the asymptotic properties of a family of matrices. - Lin. Alg. Appl., Vol. 322,No. 1-3, pp. 169-192.
  • Gurvits L. (1995): Stability of discrete linear inclusion. - Lin. Alg. Appl., Vol. 231, No. 1, pp. 47-85.
  • Horn R.A. and Johnson C.R. (1985): Matrix Analysis. - Cambridge, MA: Cambridge Univ. Press.
  • Jia R.Q. (1995): Subdivision schemes in L_p spaces. - Adv. Comput. Math., Vol. 3, No. 1, pp.309-341.
  • Michelli C.A. and Prautzsch H. (1989): Uniform refinement of curves. - Lin. Alg. Appl., Vol. 114 and 115, No. 1, pp. 841-870.
  • Rota G.C. and Strang G. (1960): A note on the joint spectral radius. - Inag. Math. Vol. 22,No. 1, pp. 379-381.
  • Shih M.H. (1999): Simultaneous Schur stability. - Lin. Alg. Appl., Vol. 287, No. 1-3, pp. 323-336.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv16i2p183bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.